# SDR SWAA2021021748858

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 35,754 hours, 21,610 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4387
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG N1 FLUCTUATES 1-3% DURING AND AFTER POWER CHANGES.  EGT/N2/FF FLUCTUATE W/N1.  DURING THIS STATE NR 1 FF AVE .15-.20 / NR 2 ENG FF & EGT APPROX 20-40 DEGREES < NR 2 ENG EGT. FLUCTUATIONS OCCURRED W/ AND W/O AT ENGAGED.  ONCE ENG STABILIZED AT CRUISE NR 1 ENG INDICATIONS MATCHED NR 2 ENG. WITH AND WITHOUT AT'S ENGAGED.  REMOVED AND REPLACED NR 1 ENG EEC REF AMM 73-21-60 OPS TEST NORMAL.  EXAMINED PS3 PRESSURE LINE NO ABNORMALITIES NOTED.  R & R NR 88332 POS NR 1 PN OFF ON 2042M67P02 SN OFF LMDR4387 SN ON FFFH0451.
